# SDR QXEA9700098

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11036
- System (JASC): 3350 · Emergency Lighting
- Part: Signs
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Component: Fokker
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- SEVERAL BULBS ARE OUT IN OVERHEAD EMERGENCY EXIT SIGNS.  FORWARD AND BOTH MIDDLE OVERHEAD EMERGENCY EXIT SIGNS WERE REPLACED.  SIGNS OPS CHECKED GOOD.
